Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 85353

On sharpness of some integral inequalities and an integral equation of Volterra type


Pečarić, Josip; Perić, Ivan; Persson, Lars-Erik
On sharpness of some integral inequalities and an integral equation of Volterra type // Mathematical Inequalities & Applications, 5 (2002), 4; 659-670 (međunarodna recenzija, članak, znanstveni)


Naslov
On sharpness of some integral inequalities and an integral equation of Volterra type

Autori
Pečarić, Josip ; Perić, Ivan ; Persson, Lars-Erik

Izvornik
Mathematical Inequalities & Applications (1331-4343) 5 (2002), 4; 659-670

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Sažetak
The sharpness of some recent integral inequalities is discussed and the corresponding extremal functions are pointed out. It is also proved that the cases of equality can equivalently be obtained by solving an integral equation of Volterra type with discontinous kernel X_A. This integral equation of independent interest is solved for every measurable set A on (a,b).

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0037119
117006

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb,
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Josip Pečarić (autor)

Avatar Url Ivan Perić (autor)

Citiraj ovu publikaciju

Pečarić, Josip; Perić, Ivan; Persson, Lars-Erik
On sharpness of some integral inequalities and an integral equation of Volterra type // Mathematical Inequalities & Applications, 5 (2002), 4; 659-670 (međunarodna recenzija, članak, znanstveni)
Pečarić, J., Perić, I. & Persson, L. (2002) On sharpness of some integral inequalities and an integral equation of Volterra type. Mathematical Inequalities & Applications, 5 (4), 659-670.
@article{article, year = {2002}, pages = {659-670}, keywords = {}, journal = {Mathematical Inequalities and \#38; Applications}, volume = {5}, number = {4}, issn = {1331-4343}, title = {On sharpness of some integral inequalities and an integral equation of Volterra type}, keyword = {} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus